Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
200 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is hair fall a side effect of blood pressure medication?

I am in my seventies. I am taking three kinds of blood pressure meds. Several months ago I started losing hair. Most of it is coming off the top center of my head as well as the forehead line. Can you help me? Is it the meds? My wife is the patient. I am doing this for her.

My e mail address is: YYYY@YYYY Thank you very much. Gratefully, Wes Bliss
Tue, 10 Dec 2013
Report Abuse
Allergist and Immunologist 's  Response
it can be
as there can be other reasons you need to investigate for cause if the medicine is culprit change the salt and if other reason treat that byou can get answer by consulting gp
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

What is the best blood pressure medication with the least side effects ? I have tried Linsinopril, Diovan (valsartan), Atenolol, Altace. They all...